Rompe Pecho Multi Symptoms, Maximum Strength
8 fl oz (237 ml)
On This Page
Directions
Directions: Do not take more than 6 doses in any 24 hours. Shake well before use, Measure only with dosing cup provided. Keep dosing cup with product. ml - milliliter. This adult strength product is not intended for use in children under 12 years of age. Adults and Children 12 Years of Age and Over: 20 ml every 4 hours. Children Under 12 Years of Age: Do not use.
Product Details
Adults & Children 12 years & over. Pain Reliever/Fever Reducer (Acetaminophen). Cough Suppressant (Dextromethorphan HBr). Expectorant (Guaifenesin). New packaging. Mucus. Cough. Headache. Fever. Alcohol free. www.efficientlabs.com. Questions or comments? 305-805-3456 Monday - Friday from 9 am to 5 pm, EST or www.efficientlabs.com. Made in U.S.A.Nutrition Facts
Ingredients
Active Ingredients: Acetaminophen (650 mg), Pain Reliever/Fever Reducer; Dextromethorpan HBr (20 mg), Cough Suppressant; Guaifenesin (400), Expectorant. Inactive Ingredients: Blue Cohosh Root Extract, Citric Acid, Echinacea Root Extract, Eucalyptus Oil, Gingko Biloba Leaf Extract, Glycerin, Goldenseal Root Extract, Honey, Horehound (Flower, Leaf, Stem) Extract, Licorice Root Extract, Menthol, Methylparaben, Mullein Leaf Extract, Myrrh Gum, Potassium Citrate, Potassium Sorbate, Propylene Glycol, Propylparaben, Slippery Elm Bark Extract, Sodium Chloride, Sucralose, Water, Wild Cherry Bark Extract and Zinc Sulfate .Warnings
Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if:: you take more than 6 doses in 24 hours, which is the maximum daily amount for this product; taken with other drugs containing acetaminophen; 3 or more alcoholic drinks every day when using this product. Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:: skim reddening; blisters; rash. If skin reaction occurs, stop use and seek medical help right away. Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by, fever, headache, rash, nausea or vomiting, consult a doctor promptly. Do not use:: with any other drug containing acetaminophen (prescription or non prescription); if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you have persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema, or where cough is accompanied by excessive phlegm (mucus) unless directed by a doctor; If you are taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease, or for 2 weeks after stopping the MAOI drug. If you do no know if your prescription drug contains MAOI, ask a doctor or pharmacist before taking this product. Ask a doctor if you have:: heart disease; liver disease; high blood pressure; thyroid disease; diabetes; difficulty in urination due to an enlarged prostate gland; a persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis or emphysema; a cough that is followed by excessive phlegm (mucus). Ask a doctor or pharmacist before use if you are: taking the blood thinning drug warfarin. When using this product do not use more than directed. Stop use and ask a doctor if:: symptoms do not improve within 7 days, ten to recur, or are accompanied by a fever, rash, or persistent headache; nervousness, dizziness or sleeplessness occurs; fever gets worse or last more than 3 days; redness or swelling is present or new symptoms occur. A persistent cough may be a sign of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms.Manufacturer
Efficient Laboratories, Inc.
Miami, FL 33166
UPC
00000856351585